Jump to content
ACN Latitudes Forums
  • pandas-cover-cropped.pngYour Child Has Changed; Should You Consider PANDAS?

    Have you seen our PANDAS eBook?  Our book is a helpful primer in a friendly question & answer format.  This eBook contains useful information to understand the symptoms of PANDAS, how it is diagnosed (including lab tests), the different types of treatments, approaches for prevention, and how to find the help and support that you need.  Your satisfaction is guaranteed. Learn more

wembles

Turmeric question

Recommended Posts

My son has been doing really well recently. He is currently on a 30 day course of Azithromycin, and on days 6 and 7 of the course, he was back to 100%! It was amazing. We also started him on Enhansa (turmeric) at around the same time--started low with 150 mg in the morning. When we added a second pill in the evening (for a total of 300 mg/day), his stuttering returned slightly. I'd still call him at 90% as it isn't bad, and none of his other symptoms (fears, OCD, etc.) returned, just the minor stuttering. I have read that Turmeric can increase dopamine levels, which can cause stuttering in some instances, but I am not sure if 300 mg of enhansa would be enough to raise dopamine levels. I stopped giving him the pills today to see what happens, but just thought I'd check to see if anyone was knowledgeable about this. I'd really like to keep him on the enhansa to help with inflammation, but if it is indeed causing the stuttering to return, I'll obviously looks for something else... Thank you!

Share this post


Link to post
Share on other sites

You cant promise much with this disorder, but I can pretty much say that it is not the turmeric. Turmeric is an anti-inflammatory. What your are more likely seeing is the wax/waning signature that comes with this disorder. I would not pull back on the turmeric. I myself have used it. I have chronic shoulde/back pain. The turmeric works just as well, if not better, then 4 extra strength Motrin. That says volumes for it's anti-inflammatory benefits.

Edited by qannie47

Share this post


Link to post
Share on other sites

well, it is also possible that your child does not process sulfur well and that it is turmeric causing the reaction. our children would react to turmeric just as yours did. we know from 23 and me that sulfur is a problem for us. discontue it and see if the symptoms disappears, strat it again in a week or so and see if it comes back or just do 23 and me.

you can read about turmeric and sulfur here http://www.livingnetwork.co.za/chelationnetwork/food/high-sulfur-sulphur-food-list/

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...